Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2013, 2:08 PM MDT for El Paso County, Colorado. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 2:08 PM MDT (20:08 UTC)
- Expired
- Jul 10, 2013, 3:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Denver radar (KFTG), 77 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:45 PM MDT | HAIL 1 | 5 Ne Air Force Academy, CO | |
| Jul 10, 2:50 PM MDT | HAIL 0.88 | 5 Nw Black Forest, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS55 KPUB 102008
SVRPUB
COC041-102100-
/O.NEW.KPUB.SV.W.0070.130710T2008Z-130710T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
208 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 300 PM MDT
* AT 208 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF MONUMENT...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 10444 3891 10465 3912 10497 3914 10495
3914 10447
TIME...MOT...LOC 2009Z 301DEG 18KT 3915 10480
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
158
WWUS55 KPUB 102017
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT WED JUL 10 2013
COC041-102100-
/O.CON.KPUB.SV.W.0070.000000T0000Z-130710T2100Z/
EL PASO CO-
217 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 212 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MONUMENT...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHEAST PORTIONS OF COLORADO SPRINGS AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 10487 3914 10486 3914 10447 3913 10444
3891 10465
TIME...MOT...LOC 2017Z 301DEG 18KT 3913 10476
HAIL...1.00IN
WIND...60MPH
$$918
WWUS55 KPUB 102023
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT WED JUL 10 2013
COC041-102100-
/O.CON.KPUB.SV.W.0070.000000T0000Z-130710T2100Z/
EL PASO CO-
223 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 220 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MONUMENT...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10483 3913 10482 3914 10447 3913 10444
3891 10465
TIME...MOT...LOC 2023Z 308DEG 15KT 3910 10476
HAIL...1.00IN
WIND...60MPH
$$824
WWUS55 KPUB 102037
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT WED JUL 10 2013
COC041-102100-
/O.CON.KPUB.SV.W.0070.000000T0000Z-130710T2100Z/
EL PASO CO-
237 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BLACK FOREST...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10483 3913 10482 3914 10447 3913 10444
3891 10465
TIME...MOT...LOC 2037Z 300DEG 11KT 3907 10475
HAIL...1.00IN
WIND...60MPH
$$674
WWUS55 KPUB 102040
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT WED JUL 10 2013
COC041-102100-
/O.CON.KPUB.SV.W.0070.000000T0000Z-130710T2100Z/
EL PASO CO-
240 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 237 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONUMENT...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 10483 3913 10482 3914 10447 3913 10444
3891 10465
TIME...MOT...LOC 2040Z 300DEG 11KT 3907 10479
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:11 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 10, 12:11 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1211 PM MDT WED JUL 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 459 AM MDT WED JUL 10 2013 PRIMARY SHORT-TERM METEOROLOGICAL CONCERNS INCLUDE THUNDERSTORMS...SOME POTENTIALLY STRONG TO SEVERE(ESPECIALLY OVER EASTERN PORTIONS OF THE FORECAST DISTRICT)...TEMPERATURES AND BURN SCAR PRECIPITATION CHALLENGES. CWFA CURRENTLY EXPERIENCING ISOLATED SHOWER ACTIVITY IN COMBINATION WITH CONTINUED ABOVE SEASONAL EARLY MORNING TEMPERATURES AND LIGHT WINDS. LATEST RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS INDICATE THAT UPPER HIGH PRESSURE WILL REMAIN OVER THE FORECAST DISTRICT THROUGH TONIGHT. AT THE SURFACE...BOUNDARY ACROSS THE SOUTHEASTERN PLAINS IS EXPECTED TO ALLOW DEEPER ATMOSPHERIC MOISTURE TO INTERACT WITH LOCALIZED CAPES/LIS AND 0 TO 6 KM BULK SHEAR VALUES IN EXCESS OF 2000 J/KG...-5C AND 35 KNOTS AT TIMES...ESPECIALLY OVER FAR EASTERN SECTIONS OF THE CWFA. LATEST CONVECTIVE OUTLOOK FROM SPC CONTINUES TO PAINT A SLIGHT RISK OF THUNDERSTORMS OVER PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS WITH LARGE HAIL AND DAMAGING THUNDERSTORM DOWNBURST WINDS POSSIBLE. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY AND ISSUE STATEMENTS AND WARNING PRODUCTS AS NEEDED. IN ADDITION...WFO PUEBLO WILL ALSO CONTINUE TO MONITOR THE BURN SCARS CLOSELY AND ISSUE ANY NEEDED STATEMENTS AND FLOOD PRODUCTS...ESPECIALLY IF ANY STRONGER STORMS DEVELOP NEAR/OVER THE BURN SCARS LATER TODAY. FINALLY...SHORT-TERM TEMPERATURES ARE PROJECTED TO CONTINUE TO RUN ABOVE CLIMATOLOGICAL AVERAGES OVER THE MAJORITY OF THE FORECAST DISTRICT...ALTHOUGH MAXIMUM TEMPERATURES TODAY SHOULD RUN A CATEGORY OR SO COOLER THAN VALUES EXPERIENCED YESTERDAY OVER MOST AREAS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 459 AM MDT WED JUL 10 2013 THURSDAY-SATURDAY...LIGHT AND VARIABLE FLOW ALOFT PROGGED ACROSS THE STATE THURSDAY WITH UPPER HIGH CENTERED ACROSS THE CENTRAL ROCKIES. FLOW ALOFT BECOMES MORE SOUTHWEST AND SLOWLY INCREASES THROUGH THE DAY FRIDAY AS SHORT WAVE ENERGY MOVING ACROSS THE GREAT BASIN AND NORTHERN ROCKIES PUSHES THE UPPER HIGH EAST INTO THE CENTRAL HIGH PLAINS WITH GENERALLY WEAK SOUTHWEST FLOW ALOFT PERSISTING INTO SATURDAY. LATEST MODELS CONTINUE TO INDICATE AVAILABLE MOISTURE INCREASING THROUGH THE PERIOD AS MONSOONAL PLUME ACROSS THE DESERT SOUTHWEST BECOMES EMBEDDED WITHIN THE INCREASING SOUTHWEST FLOW ALOFT. WITH SHORT WAVE ENERGY STAYING NORTH OF THE AREA...SHOULD CONTINUE TO SEE SCATTERED THUNDERSTORMS DEVELOPING THROUGH THE LATE MORNING AND EARLY AFTERNOONS ACROSS THE HIGHER TERRAIN WITH STRONG JULY SUNSHINE. STORMS SLOWLY MOVE EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE EARLY EVENING WITH STORMS WANING THROUGH THE LATE EVENING WITH THE LOSS OF SOLAR HEATING. CONVECTION LOOKS TO BE CAPPED ACROSS THE FAR SOUTHEASTERN PLAINS WITH WARM AIR ALOFT UNDER HIGH...THOUGH COULD SEE A FEW ISOLATED STORMS DEVELOPING IN THE EVENING HOURS WITH POSSIBLE CONVECTIVE OUTFLOWS. WITH THE GENERALLY WEAK FLOW ALOFT...LOCALLY HEAVY RAINFALL BECOMES THE MAIN THREAT FROM STORMS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING ON THE NEW AND RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. WITH THE WARM AIR ALOFT...TEMPS LOOK TO BE AT AND ABOVE SEASONAL AVERAGES...ESPECIALLY ACROSS THE EASTERN PLAINS WITH HIGHS IN THE 90S TO LOWER 100S EXPECTED. SUNDAY-TUESDAY...WEAK EASTERLY FLOW DEVELOPS ACROSS THE STATE WITH UPPER HIGH RETROGRADING BACK ACROSS THE CENTRAL AND NORTHERN ROCKIES INTO EARLY NEXT WEEK...AS MODELS CONTINUE TO INDICATE A DEVELOPING TUTT CELL IN THE GULF OF MEXICO MOVING WEST INTO NORTHERN OLD MEXICO THROUGH THE PERIOD. DEVELOPING PATTERN SUGGESTS A SLOW DRYING TREND...ESPECIALLY ACROSS EASTERN COLORADO...AS MOISTURE PLUME IS SHUNTED WEST OF THE AREA THROUGH THE PERIOD. CONVECTION BECOME MORE HIGH BASED AND ANCHORED TO THE HIGHER TERRAIN. TEMPERATURES LOOK TO REMAIN AT OR SLIGHTLY WARMER THAN SEASONAL AVERAGES INTO EARLY NEXT WEEK AS WELL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1207 PM MDT WED JUL 10 2013 MAIN AVN CONCERN WILL BE THE THREAT OF THUNDERSTORMS AT THE TAF SITES THIS AFTERNOON. THIS THREAT WILL BE HIGHEST FROM 20Z THROUGH 01Z FOR KCOS AND KALS...AND 22Z THROUGH 02Z FOR KPUB. MAIN CONCERNS WILL BE BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND WIND GUSTS TO 50 MPH...ALONG WITH SMALL HAIL. EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50...A FEW STORMS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO GOLF BALL SIZE. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...MW AVIATION...ROSE
Hazardous weather outlook, Jul 10, 12:07 PM MDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1207 PM MDT WED JUL 10 2013 COZ058>089-093>099-111815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1207 PM MDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE SOUTHEASTERN COLORADO PLAINS TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER WILL BE EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS AROUND 60 MPH AT TIMES AS WELL AS PERIODS OF HEAVY RAIN AND HAZARDOUS LIGHTNING AND POSSIBLY EVEN A TORNADO. IN ADDITION...THE INCREASED RISK OF HEAVY RAIN WILL ALSO ELEVATE THE RISK OF FLASH FLOODING ON AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THURSDAY THROUGH SUNDAY. THE GREATEST COVERAGE OF STORMS WILL BE OVER AND NEAR THE HIGHER TERRAIN. THE MAIN STORM THREATS THROUGH THIS PERIOD WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE LOCALLY HEAVY RAIN WILL ALSO POSE AN INCREASED FLASH FLOOD THREAT...MAINLY FOR THE NEW AND RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A FLASH FLOOD WARNING IS ISSUED. A DRYING TREND IS FORECAST FOR EARLY NEXT WEEK AS AVAILABLE MOISTURE IS SHUNTED WEST OF THE AREA. ENOUGH MOISTURE WILL REMAIN FOR MORE ISOLATED HIGH BASED DIURNAL STORMS ACROSS THE HIGHER TERRAIN. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN MOUNTAINS INTO THE SOUTHEASTERN COLORADO PLAINS AS WELL AS NEAR AREA BURN SCARS. 44/50
In the hours before
Special weather statement, Jul 10, 1:50 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 150 PM MDT WED JUL 10 2013 COZ079-080-086-102015- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 150 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTH OF FLORENCE...OR 33 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SAN ISABEL. BEULAH. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 10, 1:55 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 155 PM MDT WED JUL 10 2013 COZ081-084-102030- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 155 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...EXTREME NORTH CENTRAL COLORADO SPRINGS. AT 152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PALMER LAKE...OR 18 MILES NORTH OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME NORTH CENTRAL COLORADO SPRINGS. BLACK FOREST. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 10, 2:03 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT WED JUL 10 2013 COZ081-084-085-102215- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 203 PM MDT WED JUL 10 2013 DEVELOPING THUNDERSTORMS ARE HEADING FOR THE WALDO CANYON BURN SCAR IN WESTERN EL PASO COUNTY. IT IS UNKNOWN HOW MUCH RAIN THESE STORMS WILL PRODUCE AT THE CURRENT TIME. HOWEVER...THE DISTURBANCE MOVING THROUGH IS STRONG...AND THE LOW LEVEL MOISTURE ACROSS THE SCAR IS HIGH. THE STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. STAY TUNED FOR FURTHER UPDATES. A FLASH FLOOD WARNING OR FLOOD ADVISORY MAY BE ISSUED ON SHORT NOTICE. BE PREPARED TO MOVE TO HIGHER GROUND.
Special weather statement, Jul 10, 2:07 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT WED JUL 10 2013 COZ081-084-085-102030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 207 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS. AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 17 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CRYSTOLA. GREEN MOUNTAIN FALLS. CHIPITA PARK. CASCADE. AIR FORCE ACADEMY. WALDO CANYON BURN SCAR. NORTHWESTERN COLORADO SPRINGS. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 10, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 46 min |
| Jul 10, 2:41 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 10, 2:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 10, 3:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 10, 3:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 39 min |
| Jul 10, 3:37 PM MDT | Areal Flood Advisory | PUB | Custer | 113 min |
| Jul 10, 4:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 43 min |
| Jul 10, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 46 min |
| Jul 10, 4:23 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Jul 10, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Jul 10, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 44 min |
| Jul 10, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 40 min |
| Jul 10, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 51 min |
| Jul 10, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.